... This makes me very sleep in the AM. Any suggestions or info that could help me?
Hi, unfortunately this is to be expected when starting out on Seroquel. It can last some time. When i was first prescribed it, my starting dose was 200mg(XR), and it put me in to a dazed state for about 3 months. This doesn't mean you will be affected for this long, and as you are starting on a low dose and increasing gradually, you might find yourself better off. I was able to deal with this change better as i wasn't working at the time, and i was in such a unstable state before starting Seroquel that it was the better of the 2 options. The only thing i can suggest is to keep a good sleep time routine, get up at a set time every morning and you will gradually adjust to this and find it easier to wake and get up. Also, try to stay active, get out of the house each day for some light exercise, as this will also help energise you. I have been taking Seroquel since the end of 2010 and it has changed my life for the better, i hope you have the same success!
- Seroquel XR Information for Consumers
- Seroquel XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2015 • 3 answers
Posted 26 Jan 2016 • 2 answers
Posted 24 Jul 2016 • 3 answers
Posted 18 Dec 2016 • 1 answer
Posted 30 Aug 2017 • 6 answers